Autors: Uzunov, I. M., Kostov N.
Title: New kinds of periodical waves in birefringent optical fibres
Keywords: Nonlinear fiber optics, optical solitons

References

    Issue

    Optics Communications, vol. 89, pp. 389-392, 1992, Netherlands, Elsevier

    Copyright North-Holand

    Цитирания (Citation/s):
    1. Zayed, Elsayed ME, Mohamed EM Alngar, Reham MA Shohib, Salam Khan, Anjan Biswas, Anelia Dakova, Abdullah Khamis Alzahrani, and Milivoj R. Belic. "Optical soliton perturbation with Kudryashov’s law of refractive index by modified sub-ODE approach." Journal of Nonlinear Optical Physics & Materials (2021): 2150004.2.1. Zayed, Elsayed ME, Mohamed EM Alngar, Reham MA Shohib, Salam Khan, Anjan Biswas, Anelia Dakova, Abdullah Khamis Alzahrani, and Milivoj R. Belic. "Optical soliton perturbation with Kudryashov’s law of refractive index by modified sub-ODE approach." Journal of Nonlinear Optical Physics & Materials (2021): 2150004. - 2021 - в издания, индексирани в Scopus или Web of Science

    Вид: статия в списание, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus и Web of Science